# SDR FDEA202304230746

- Difficulty date: April 23, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 767-300
- Aircraft serial: 63124
- Aircraft time: 3,051 hours, 1,560 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113T3100107G
- Part serial: A0170000361
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING OUTBD FLAP LEADING EDGE HAS AREA OF DELAMINATION ON INBD SIDE. REPAIRES LH WING O/B T/E FLAP LE NOTED AREA IAW B767 SRM 57-53-01-0I, 57-53-01-1A,57-53-01-  2R AND 51-70-17-OG.
